# SDR CALA0101032

- Difficulty date: December 18, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 50,616 hours, 26,345 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WHEEL KEEL BEAM O/B LOWER CHORD CORRODED AT STA 715-724.  THE KEEL BEAM WAS REPAIRED IAW ECRA 5310-03740.
